Now, 30 minutes after inserting, I had a lot of vaginal discomfort and itching. I went to the toilet to figure out what was going on and a large clump of milky white almost cottage cheese like substance came out and I’m not sure if this is the Monistat coming out or just an insane amount of discharge? this isn’t my first yeast infection but it’s my first time using Monistat 1 and after i urinated and the clump came out, i have intense itching and burning and then pain when i next urinated a few minutes later. I tried searching the side effects online but it was extremely short and i couldn’t find anything that described what is happening to me. If anyone know what could be going on i would greatly appreciate the help/advice
Monistat-1 - I have a yeast infection so I picked up some Monistat 1.
Question posted by kdiet01 on 10 May 2021
Last updated on 10 May 2021 by mariamafa
This is normal. Monistat-1 is a single dose vaginal cream/tablet used to treat a vaginal yeast infection. The cream is designed to stay within the vagina to work without having to reapply every day for seven days. It is normal to get some medicine leakage/discharge. These products may be a bit messy but they are effective.
If you don't like the vaginal products you can ask your doctor about Diflucan.
Diflucan is a single dose oral tablet used to treat a vaginal yeast infection and you take it by mouth so it isn't as messy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.